# SDR 2000ZZZX279

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5520 · Elevator Structure
- Part: Fastener
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HEAD COMING OFF/BENDING BACK, LOWER SIDE OF RIGHT ELEVATOR 23.50 INCHES INBOARD OF OUTBOARD TIP.  REPAIRED PER SRM 53-03, FIG 14.  DER APPROVED ON FORM 8110-3 DATED 99-11-18.  ECRA 935-55-047-2.
